# SDR UPS01435152

- Difficulty date: February 12, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B07942338
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HFEC INSP REVEALED TWO CRACKS AT 3RD INSULATION BLANKET STANDOFF HOLE FROM TOP AT STA 300 ON VERTICAL WEB OF NOSE WHEEL WELL INSIDE CABIN RT SIDE.  REMOVED AND REPLACED WEB IAW DWG 65B07942 AND SRM 51-30-02.
